MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number MC3302
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One (1) photograph was provided by the customer that confirms the complaint of leaking.Received one (1) used list# mc3302, 7" (18 cm) appx 0.24 ml, smallbore ext set w/microclave¿ clear, clamp, rotating luer; lot# unknown as received, there was some seal propagation along the top seal.Also, some residuals inside the clave body are indicative of a leak.The microclave silicone seal and spike were found damaged.The customer complaint of leaking can be confirmed.The tearing found in the silicone seal would cause the microclave to leak.The damage found to both spike and silicone is typical of the use of an incompatible mating device with the microclave.The dfu calls out microclave connectors are compatible with iso male luers having an internal diameter between 0.062" and 0.110".A device history review (dhr) lot# review could not be conducted because no lot number(s) was/were identified.
 
Event or Problem Description
The event involved a 7" (18 cm) appx 0.24 ml, smallbore ext set w/microclave¿ clear, clamp, rotating luer.It was reported iv (intravenous) was found leaking iv fluid in bed.Looked at connections and found that the small bore ext set w/microclave clear (mc3302) was where the leaking was coming from.The rubber stopper must have been broken as fluid was pooling behind the rubber part.Part immediately changed out.It was the connection to the nicu peripherally inserted central catheter (picc).There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.Additional reporter: the stevens company limited (b)(6).

Brand Name
7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21190595
Report Number9617594-2025-00142
Device Sequence Number8640057
Product Code FMG
UDI-Device Identifier00887709037267
UDI-Public00887709037267
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3302
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV FLUID, UNK MFR
Patient SexUnknown